# SDR ASAA2016032116055

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 53,244 hours, 24,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMPS INOPERATIVE RT OVERWING EMERGENCY EXIT SIGN, OVERWING CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN, L1 DOOR OVERHEAD EMERGENCY EXIT SIGN, R1 DOOR OVERHEAD EMERGENCY EXIT SIGN, L2 DOOR OVERHEAD EMERGENCY EXIT SIGN.  REF LOG PAGES 11495051, 11495052, 11495053, 11495054, 11495055.  ACFT GROUNDED.  RELAMPED ALL.  OPS CHECK NORMAL.
